# SDR 250TR0021

- Difficulty date: July 19, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,702 hours, 25,912 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 2591092904
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADI ATTITUDE FLAG STICKS WHEN TEST SWITCH ACTUATED ON FIRST OFFICER'S SIDE.  REPLACED FIRST OFFICER'S INDICATOR AND OPS CHECKED OK PER MM 34-22-0.
